# SDR 2012FA0000589

- Difficulty date: August 5, 2011
- Submitted: August 22, 2012
- Operation: General aviation
- Aircraft: N75311
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680291
- Aircraft time: 9,764 hours
- Engine: Lyc IO540K1A5
- Engine time: 1,069 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Brushes
- Condition: Failed
- Location: Hyd Power Pack
- Component: Powerpack
- Component part number: HYC5005
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPLOYING LANDING GEAR, COULD NOT GET A NOSE GEAR INDICATION.  RAN THROUGH EMERGANCY PROCEDURES SEVERAL TIMES TO NO AVAIL (ALSO NOTED GEAR WOULD NO LONGER RETRACT).  PERFORMED LANDING AND ON ROLL OUT, NOSE GEAR COLLAPSED.  POST INCIDENT INSPECTION REVEILED ELECTRIC MOTOR ON HYDRAULIC POWER PACK BRUSH FAILURE AND SUSBIQUENT INOP PUMP.
